# SDR C2XA11CL098

- Difficulty date: April 19, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 28,591 hours, 21,324 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STAB ANTI-ICE FAIL MESSAGE IN ICING CONDITIONS.  THE CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND PERFORMED OPS CHECKS.  NO DEFECTS OR FAULTS WERE FOUND. THE ACFT WAS RELEASED FOR SERVICE.
